# SDR SWIA2020021848667

- Difficulty date: January 8, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N782SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10278
- Aircraft time: 30,272 hours, 18,409 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1031
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CORROSION DETECTED ON FLOOR BEAM (RBL9) AFT BAG BAY, JUST AFT OF F.S. 1031.00 (MARKED).       (C-CHECK)   RO:2/14/2020REPAIRED CORROSION ON FLOOR BEAM RBL 9 JUST AFT OF FS 1031.00 AS PER CRJ 700 SRM / COMPLIED WITH M-337 / COMPLIED WITH SKYWEST TASK CARD (CL600-2C10) STRUCTURAL MAJOR REPAIR (**RII**)
